Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 1526478, 9 pages
https://doi.org/10.1155/2017/1526478
Research Article

Almost Automorphic Functions on the Quantum Time Scale and Applications

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Correspondence should be addressed to Yongkun Li; nc.ude.uny@eilky

Received 28 September 2017; Accepted 23 November 2017; Published 14 December 2017

Academic Editor: Douglas R. Anderson

Copyright © 2017 Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Bohner and R. Chieochan, “Floquet theory for -difference equations,” Sarajevo Journal of Mathematics, vol. 8(21), no. 2, pp. 355–366, 2012. View at Google Scholar · View at MathSciNet
  3. M. Advar and H. C. Koyuncuoglu, “Floquet theory based on new periodicity concept for hybrid systems involving -difference equations,” Applied Mathematics and Computation, vol. 273, pp. 1208–1233, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Bohner and R. Chieochan, “Positive periodic solutions for higher-order functional -difference equations,” Journal of Applied Functional Analysis, vol. 8, no. 1, pp. 14–22, 2013. View at Google Scholar · View at MathSciNet
  5. M. N. Islam and J. T. Neugebauer, “Existence of periodic solutions for a quantum Volterra equation,” Advances in Dynamical Systems and Applications (ADSA), vol. 11, no. 1, pp. 67–80, 2016. View at Google Scholar · View at MathSciNet
  6. M. Bohner and J. G. Mesquita, “Periodic averaging principle in quantum calculus,” Journal of Mathematical Analysis and Applications, vol. 435, no. 2, pp. 1146–1159, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Bochner, “Curvature and Betti numbers in real and complex vector bundles,” Universitáe Politecnico de Torino, Rendiconti del Seminario Matematico, vol. 15, pp. 225–253, 1955. View at Google Scholar · View at MathSciNet
  8. S. Bochner, “Continuous mappings of almost automorphic and almost periodic functions,” Proceedings of the National Acadamy of Sciences of the United States of America, vol. 52, pp. 907–910, 1964. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Wang and Y. Li, “Weighted pseudo almost automorphic functions with applications to abstract dynamic equations on time scales,” Annales Polonici Mathematici, vol. 108, no. 3, pp. 225–240, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of dynamic equations on time scales,” Journal of Functional Analysis, vol. 265, no. 10, pp. 2267–2311, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Lizama, J. G. Mesquita, R. Ponce, and E. Toon, “Almost automorphic solutions of Volterra equations on time scales,” Differential Integral Equations, vol. 30, no. (9-10), pp. 667–694, 2017. View at Google Scholar
  12. A. Milcé, “Asymptotically almost automorphic solutions for some integro-dynamic equations with nonlocal initial conditions on time scales,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 23, no. 1, pp. 27–46, 2016. View at Google Scholar · View at MathSciNet
  13. G. M. N'Guérékata, A. Milcé, and J. C. Mado, “Asymptotically almost automorphic functions of order and applications to dynamic equations on time scales,” Nonlinear Studies, vol. 23, no. 2, pp. 305–322, 2016. View at Google Scholar · View at MathSciNet
  14. M. Advar, H. C. Koyuncuoglu, and Y. N. Raffoul, “Almost automorphic solutions of delayed neutral dynamic systems on hybrid domains,” Applicable Analysis and Discrete Mathematics, vol. 10, no. 1, pp. 128–151, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. M. N'Guérékata, G. Mophou, and A. Milcé, “Almost automorphic mild solutions for some semilinear abstract dynamic equations on time scales,” Nonlinear Studies, vol. 22, no. 3, pp. 381–395, 2015. View at Google Scholar · View at MathSciNet
  16. A. Milcé and J. C. Mado, “Almost automorphic solutions of some semilinear dynamic equations on time scales,” International Journal of Evolution Equations, vol. 9, no. 2, pp. 217–229, 2014. View at Google Scholar · View at MathSciNet
  17. G. Mophou, G. M. N'Guérékata, and A. Milce, “Almost automorphic functions of order n and applications to dynamic equations on time scales,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 410210, 2014. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Li and L. Yang, “Almost automorphic solution for neutral type high-order Hopfield neural networks with delays in leakage terms on time scales,” Applied Mathematics and Computation, vol. 242, pp. 679–693, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhauser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhauser, Boston, Mass, USA, 2003.
  22. C. Goodrich and A. C. Peterson, Discrete Fractional Calculus, Springer-Verlag, New York, NY, USA, 2016.
  23. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of non-autonomous difference equations,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 339–349, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus